# SDR DL757050638

- Difficulty date: October 19, 2005
- Submitted: October 25, 2005
- Operation: Air carrier
- Aircraft: N635DL
- Make and model: Boeing 757232
- Aircraft serial: 23762
- Aircraft time: 59,080 hours, 28,292 cycles
- Engine: Pwa PW2037
- Engine time: 53,325 hours, 26,343 cycles
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Connector
- Condition: Loose
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

DURING MAIN ENGINE START AFTER PUSHBACK NUMBER 2 ENGINE SPAR VALVE LIGHT REMAINED ILLUMINATED AND ENGINE FLAMED OUT.  RESEATED CONNECTOR ON SPAR VALVE, ENGINE STARTS NORMALLY.
